# SDR AALA202311085178

- Difficulty date: October 31, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,996 hours, 36,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE IN AFT GALLEY AREA LOCATED BETWEEN FR 69 AND FR 70, STR 23L. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
